Journal article icon

Journal article

Exact solution and precise asymptotics of a Fisher–KPP type front

Abstract:

The present work concerns a version of the Fisher-KPP equation where the nonlinear term is replaced by a saturation mechanism, yielding a free boundary problem with mixed conditions. Following an idea proposed in [1], we show that the Laplace transform of the initial condition is directly related to some functional of the front position μt. We then obtain precise asymptotics of the front position by means of singularity analysis. In particular, we recover the so-called Ebert and van Saarloos ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1088/1751-8121/aa899f

Authors


More by this author
Department:
Magdalen College
Derrida, B More by this author
Publisher:
IOP Publishing Publisher's website
Journal:
Journal of Physics A: Mathematical and Theoretical. Journal website
Volume:
51
Issue:
3
Pages:
1-21
Publication date:
2017-09-01
Acceptance date:
2017-09-01
DOI:
EISSN:
1751-8121
ISSN:
1751-8113
Pubs id:
pubs:729317
URN:
uri:ea37cbc4-8fa6-4d19-b664-164c97c1511a
UUID:
uuid:ea37cbc4-8fa6-4d19-b664-164c97c1511a
Local pid:
pubs:729317

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP